# SDR AALA202308296349

- Difficulty date: August 26, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N416AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9466
- Aircraft time: 10,969 hours, 2,997 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MID FLIGHT THE #2 ENGINE FIRE, AGENT 1 DISCHARGE LIGHT ILLUMINATED WITH NO ASSOCIATED ECAM MESSAGE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
